# SDR 7C7A2019121600524

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 42,998 hours, 46,865 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stop Fitting
- Part number: 85520090
- Condition: Damaged
- Location: Elevator
- Part time: 42,998 hours, 46,865 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ELEVATOR SPRING TAB STOP BRACKET FITTING (P/N 85520090).  A PERMANENT REPAIR FOR DAMAGE TO THE ELEVATOR SRING TAB STOP BRACKET FITTING CONSISTS OF REMOVING THE DAMAGE AS STATED IN THE RD8-55-3419, INSPECTING THE REWORK AREA FOR CRACK AND DISBOND INDICATIONS (NONE PERMITTED), AND RE-PROTECTING THE REPAIR AREA BY APPLYING CORROSION INHIBITING COMPOUNDS IAW DEHAVILLAND AIRCRAFT OF CANADA LIMITED RD 8-55-3419 ISSUE 1 DATED 13DEC2019.
